Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What medication can I take for pain in my plastered wrist joint ?

i have a broken wrist joint My arm is in plaster for the last 25 days but now at times i experience swelling and pain in my hand what should i do
Asked On : Mon, 9 May 2011
Answers:  3 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,thanks for query.Normally this happens when the plaster is too tight.But after 25 days this is unusual.Please look for movements of finger.Any redness and swelling needs visit to your doctor.bye.
Answered: Mon, 9 May 2011
I find this answer helpful
  User's Response
Swelling and pain may be due to tight plaster or due to improper setting of bones or due to not giving rest to wrist. So please again take help of your doctor.
Answered: Mon, 9 May 2011
Physical Therapist or Physiotherapist Vikas Dwivedi's  Response
welcum to healthcare magic
sum time pain persisiting, better u go n consult an orthopaedician.
elevate ur hand and do sum exercises like..
1) finger movements
2) tight ur muscles( inside the plaster ) hold for 20 sec and thn relax, every second hrly.
do 10 reps.
definitely ur pain will cum down.
tk cr.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor